# SDR J7SA20121126001

- Difficulty date: January 26, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N441FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45357
- Aircraft time: 3,226 hours, 2,370 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 11517241
- Condition: Failed
- Location: Stab Overheat
- Part time: 3,226 hours, 2,370 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STAB OVERHEAT CAS ILLUMINATED IN FLIGHT. AIR DIVERSION. FOUND SENSOR FAILED.
